# SDR ASAA2015092213165

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 28,929 hours, 8,815 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1860LR
- Condition: Failed
- Location: Hf Comm
- Part time: 19,558 hours, 5,811 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO RECEIVER IS GARBLED AND UNREADABLE ON ALL FREQUENCIES THAT WE TRIED. TRANSMIT AND SELCAL OPERATE NORMALLY.  ACFT GROUNDED.  REPLACED NR 1 TRANSCEIVER. OPS CHECK NORMAL REF AMM 23-11-400.  GROUND VERIFICATION TEST GOOD.
